Taking a large dose of ANYTHING can result in liver damage. If the person is concerned, they can ask their doctor for a blood test/liver panel to make sure there is no liver damage. I am concerned why the person would take a whole bottle of this medication. If it was over time that is one thing, but all at once makes one think they are trying to end their life. I totally agree with the above answer, but wanted to add that your friend should be drinking those 8 - 8 ounce glasses of water to help flush this out!!! I had a friend that went to a Bachelor Party and he was so nervous he drank anything his friends gave him and mixed things such as beer, different drinks and one shooter after the other. Since my husband went and was trying to get the young guys to lay off this young man (my husband finally told them "the party is over") and they came back here he smelled like pure alcohol and I was worried he had alcohol poisoning. I had his friends undress him and I washed him down and also fed him one glass after the other of tepid water to make him vomit. I was giving it 15 minutes before I called an ambulance. Luckily I got most it out of him, laid him on his side and sat in a chair all night so he wouldn't roll on his back and I wanted to keep an eye on his breathing and the palor of his skin. People have to be careful how much they take of anything as the above poster mentioned.
what would happen if you sort 800mg ibuprofen?You waste your money. There is no "high" if that's what you were wondering.
You need to contact your Vet urgently as Ibuprofen is toxic to dogs.
the bottle will land in her lap
the bottle will be empty.
The bottle will collapse when the bottle has heated air
What i think that will happen is that one of the bottle will fill and the other bottle as ir swirls it will go up to the other bottle
Probably a severe stomachache. Ibuprofen in doses larger than recommended can cause stomach pain.
The shape of the bottle will become distorted.
The bottle will land on the interstate behind the car.
If the bottle is rigid, the air pressure will be reduced. If the walls of the bottle cave in, the pressure will remain about the same.
The air will rise into the upper bottle in bubbles while the water splatters and drips down into the lower bottle. No vortex is formed.
Different things can happen if a bottle is placed gently on flour. If the flour is all spread out on a counter, then the bottle will leave prints in the flour. If the flour is packed tightly, then it is possible for the flour to be able to hold up the bottle.
You would get a headache and an upset stomach.
Then the bottle contains a dilute juice . . . a mixture of juice and water.
It will implode.
I think you should try there are many video showing how to make a tornado in a bottle. Do the experiment and add the marble in there and see what happen.
There are many different errors that can happen in a medical ventilator. The medical ventilator could just freeze up and stop working for example.
here's your answer DON'T DO ANY EXPERIMENTS THAT YOU DON'T KNOW WHAT WILL HAPPEN!!!!! Bamagirl345
it will bust
They will die.
hygygbfbrgtnmkkaiumnytjutyhnhuysgytnyoosrwndtjkeiiohjhgnhf judghbyrb dftvyf etvcyrfghbgh
the cork will pop out of the bottle as pressure from the heated air pushes the cork
Condensation- Water from the air condensed on the outside of the bottle. The temperature inside of the bottle and the outside of the bottle have to be different for this to happen. (Works both inside and outside of the bottle)
It won't do anything except the ibuprofren will burn your nasal cavity out for no buzz at all